# SDR ASAA2016053116906

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 31,684 hours, 9,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DOOR FULL OPEN LIGHT REMAINED ILLUMINATED FOR THE FIRST 3 HOURS OF FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-51, TASK 803.  NO FAULTS NOTED, NO HISTORY 30 DAYS.
